Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Spotting, was on depo provera before - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2480 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hello i took medroxypegesterone for 10 days 10mg started oct 9th to the 19 then about 4days later i spotted for about 3 days now on nov 11 i had pink in my discharge and only when i wiped till the 12th now its gone im trying to conceive what could the spotting be?
Doctor :  
ok
Doctor :  
i will help you in this
Doctor :  
i will need to ask you few more questions. can i proceed?
User :   yes
Doctor :  
please provide your age, location and date of last proper menstrual period
User :   19 XXXXXXXX city nevada i dont no last period because i was on the depo provera shot
User :   and didnt have one
Doctor :  
ok
Doctor :  
when did you stop the depo provera shot?
User :   on may
Doctor :  
usually it takes 1-3 months to come back to normal fertility after stopping the pills
Doctor :   the spottting could be due to two reasons.
Doctor :  
one the stop of the medroxypegesterone itself
Doctor :  
or it could be due to pregnancy and implatation
Doctor :  
implantation
User :   could it be to early to tell for pregnancy
Doctor :  
so i would suggest you to take home urine pregnancy test
Doctor :  
to confirm/rule out pregnancy first

Doctor :  
pregnancy can be picked up by the 15 day after last period
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor